# SDR AU990366

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922F2A6NZ735A
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR PROXIMITY SENSOR FAULTY.  SUSPECT INTERNAL SHORT CIRCUIT.
